2017
Том 69
№ 6

All Issues

Family of solutions with a finite number of parameters of a system of differential equations with deviating argument

Kulesko N. A., Valeyev K. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 20 (1968), no. 6, pp 637-646.

Citation Example: Kulesko N. A., Valeyev K. G. Family of solutions with a finite number of parameters of a system of differential equations with deviating argument // Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 739–749.

Full text